# SDR DALA2023110108995

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 114,459 hours, 16,964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 1L DOOR ARMED LIGHT ON DOOR INOP. CORRECTIVE ACTION: OPS CK 1L DOOR CLOSE AND ARM GOOD NO DEFECTS (4428140)
